RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1951, Volume 15, Issue 1, Pages 17–46 (Mi izv3296)  

Normal periodic systems and their applications to the estimation of sums of fractional parts

N. M. Korobov


Full text: PDF file (2409 kB)

Bibliographic databases:
Received: 13.04.1950

Citation: N. M. Korobov, “Normal periodic systems and their applications to the estimation of sums of fractional parts”, Izv. Akad. Nauk SSSR Ser. Mat., 15:1 (1951), 17–46

Citation in format AMSBIB
\Bibitem{Kor51}
\by N.~M.~Korobov
\paper Normal periodic systems and their applications to the estimation of sums of fractional parts
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1951
\vol 15
\issue 1
\pages 17--46
\mathnet{http://mi.mathnet.ru/izv3296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=43146}
\zmath{https://zbmath.org/?q=an:0042.04903}


Linking options:
  • http://mi.mathnet.ru/eng/izv3296
  • http://mi.mathnet.ru/eng/izv/v15/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:170
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019